AMS eContent Search Results
Matches for: msc=(55P62) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 60 of 138 found      Go to page: 1 2 3 4 5

[31] Yves Felix. Mapping spaces between manifolds and the evaluation map. Proc. Amer. Math. Soc. 139 (2011) 3763-3768. MR 2813406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Luc Menichi. A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops. Trans. Amer. Math. Soc. 363 (2011) 4443-4462. MR 2792995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Urtzi Buijs, Yves Félix and Aniceto Murillo. Lie models for the components of sections of a nilpotent fibration. Trans. Amer. Math. Soc. 361 (2009) 5601-5614. MR 2515825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Yves Félix and Daniel Tanré. Rational homotopy of the polyhedral product functor. Proc. Amer. Math. Soc. 137 (2009) 891-898. MR 2457428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Pascal Lambrechts and Victor Turchin. Homotopy graph-complex for configuration and knot spaces. Trans. Amer. Math. Soc. 361 (2009) 207-222. MR 2439404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Gery Debongnie. Rational homotopy type of subspace arrangements with a geometric lattice. Proc. Amer. Math. Soc. 136 (2008) 2245-2252. MR 2383531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Grant Cairns and Barry Jessup. Free submodules for the central representation in the cohomology of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 1919-1923. MR 2383497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Laura Scull. A model category structure for equivariant algebraic models. Trans. Amer. Math. Soc. 360 (2008) 2505-2525. MR 2373323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] A. Lazarev. The Stasheff model of a simply-connected manifold and the string bracket. Proc. Amer. Math. Soc. 136 (2008) 735-745. MR 2358516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gregory Lupton and Samuel Bruce Smith. Rank of the fundamental group of any component of a function space. Proc. Amer. Math. Soc. 135 (2007) 2649-2659. MR 2302588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Yves Felix, Steve Halperin and Jean-Claude Thomas. Exponential growth of Lie algebras of finite global dimension. Proc. Amer. Math. Soc. 135 (2007) 1575-1578. MR 2276669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Pascal Lambrechts and Don Stanley. Examples of rational homotopy types of blow-ups. Proc. Amer. Math. Soc. 133 (2005) 3713-3719. MR 2163611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Alex N. Dranishnikov and Yuli B. Rudyak. Examples of non-formal closed $(k-1)$-connected manifolds of dimensions $\ge 4k-1$. Proc. Amer. Math. Soc. 133 (2005) 1557-1561. MR 2111957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jaroslaw Kedra. Evaluation fibrations and topology of symplectomorphisms. Proc. Amer. Math. Soc. 133 (2005) 305-312. MR 2086223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Grant Cairns and Barry Jessup. Cohomology operations for Lie algebras. Trans. Amer. Math. Soc. 356 (2004) 1569-1583. MR 2034319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J.-B. Gatsinzi. On the genus of elliptic fibrations. Proc. Amer. Math. Soc. 132 (2004) 597-606. MR 2022386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Topology and analysis. Math. Surveys Monogr. 103 (2003) 287-291.
Book volume table of contents   
View Article: PDF

[49] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Category and critical points. Math. Surveys Monogr. 103 (2003) 203-232.
Book volume table of contents   
View Article: PDF

[50] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Basic homotopy. Math. Surveys Monogr. 103 (2003) 293-309.
Book volume table of contents   
View Article: PDF

[51] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Upper bounds for category. Math. Surveys Monogr. 103 (2003) 75-104.
Book volume table of contents   
View Article: PDF

[52] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Introduction to LS-category. Math. Surveys Monogr. 103 (2003) 1-45.
Book volume table of contents   
View Article: PDF

[53] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Lower bounds for LS-category. Math. Surveys Monogr. 103 (2003) 47-74.
Book volume table of contents   
View Article: PDF

[54] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Lusternik-Schnirelmann Category. Math. Surveys Monogr. 103 (2003) MR MR1990857.
Book volume table of contents   

[55] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Rational homotopy and category. Math. Surveys Monogr. 103 (2003) 129-164.
Book volume table of contents   
View Article: PDF

[56] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Examples, computations and extensions. Math. Surveys Monogr. 103 (2003) 253-285.
Book volume table of contents   
View Article: PDF

[57] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Localization and category. Math. Surveys Monogr. 103 (2003) 105-127.
Book volume table of contents   
View Article: PDF

[58] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Hopf invariants. Math. Surveys Monogr. 103 (2003) 165-202.
Book volume table of contents   
View Article: PDF

[59] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Category and symplectic topology. Math. Surveys Monogr. 103 (2003) 233-252.
Book volume table of contents   
View Article: PDF

[60] Yves Félix and Jean-Claude Thomas. Monoid of self-equivalences and free loop spaces. Proc. Amer. Math. Soc. 132 (2004) 305-312. MR 2021275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 138 found      Go to page: 1 2 3 4 5

American Mathematical Society